# SDR ASAA2017051320826

- Difficulty date: May 13, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 14,180 hours, 4,708 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100025
- Part serial: 13217H5263
- Condition: Multiple Fail
- Location: L2
- Part time: 14,308 hours, 4,746 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CLIMBING THROUGH NFL220 AFTER TAKEOFF LEFT SIDE WINDOW OVERHEAT ILLUMINATED. AFTER 5 MINUTES. VIA QRH,  OVERHEAT CAUTION LIGHT CAME ON FOLLOWING THE 5 MINS OFF. TURNED SWITCH OFF REST OF FLIGHT AND COMPLIED WITH QRH. ACFT GROUNDED.   REMOVED L2 WINDOW IAW AMM 56-21-11.  MOVED LEFT SLIDING WINDOW HEAT WIRE TO CORRECT TERMINAL FOR THE NEW WINDOW, IAW AMM 56-12-11-400-801 AND WDM 30-41-12.  INSTALLED A NEW L2 WINDOW IAW AMM 56-12-11-400-801. OPS TESTED GOOD.
